# SDR NACA2021032200001

- Difficulty date: February 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,329 hours, 50,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: PD375332631
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  1.25 INCH CRACK ABOVE STR10R AT BS887 + 11.25 INCHES DISCOVER DURING ACCOMPLISHMENT OF AD 2012-26-02.  CORRECTIVE ACTION:  REPAIRED SKIN CRACK AT BS908, STR10R PER PEMCO EA PD37-53-3262.
